Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 27, NWS Grand Forks, ND

June 17, 20105 counties in North Dakota

NWS Grand Forks, ND issued this tornado warning at Jun 17, 2010, 4:33 PM CDT for 5 counties in North Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2010, 4:33 PM CDT (21:33 UTC)
Expired
Jun 17, 2010, 5:15 PM CDT
In force
42 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Benson County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 90 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:21 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-314 m²/s²
0-3 km storm-relative helicity
-223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WFUS53 KFGF 172133
TORFGF
NDC005-027-039-063-071-172215-
/O.NEW.KFGF.TO.W.0027.100617T2133Z-100617T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
433 PM CDT THU JUN 17 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHEASTERN BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHEASTERN EDDY COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHWESTERN GRIGGS COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHERN NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
  SOUTH CENTRAL RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 515 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE
  TORNADIC STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
  NORTHWEST OF MCHENRY TO NEAR BINFORD...MOVING TO THE NORTHEAST AT
  35 MPH.

* THE TORNADIC STORMS WILL BE NEAR...
  RED WILLOW LAKE AROUND 440 PM CDT.
  HAMAR AROUND 445 PM CDT.
  TOLNA AROUND 455 PM CDT.
  MCVILLE...STUMP LAKE AND PEKIN AROUND 500 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORMS
INCLUDE DOYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4810 9854 4784 9798 4752 9836 4775 9871
TIME...MOT...LOC 2132Z 236DEG 32KT 4767 9861 4755 9830

$$

G2
1 follow-up statement
392 
WWUS53 KFGF 172213
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
513 PM CDT THU JUN 17 2010

NDC005-027-039-063-071-172223-
/O.EXP.KFGF.TO.W.0027.000000T0000Z-100617T2215Z/
EDDY ND-GRIGGS ND-BENSON ND-RAMSEY ND-NELSON ND-
513 PM CDT THU JUN 17 2010

...THE TORNADO WARNING FOR SOUTHERN NELSON...SOUTH CENTRAL RAMSEY...
EXTREME SOUTHEASTERN BENSON AND NORTHEASTERN EDDY COUNTIES IN
NORTHEAST NORTH DAKOTA...AND NORTHWESTERN GRIGGS COUNTY IN SOUTHEAST
NORTH DAKOTA WILL EXPIRE AT 515 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

LAT...LON 4810 9854 4784 9798 4752 9836 4775 9871
TIME...MOT...LOC 2213Z 236DEG 32KT 4787 9816 4775 9785

$$

G2

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:06 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 17, 2:06 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
206 PM CDT THU JUN 17 2010

.DISCUSSION...ABBREVIATED DISCUSSION DUE TO ONGOING/POTENTIAL SEVERE
WEATHER EVENT. WARM FRONTAL BOUNDARY/PREFRONTAL TROUGH FROM
WESTERN ND SURFACE LOW AND SEVERAL OTHER BOUNDARIES WILL BE THE
FOCUS FOR CONTINUED SEVERE WEATHER THREAT INTO THIS EVENING.
AIRMASS BECOMING INCREASINGLY UNSTABLE WITH SURFACE HEATING AND
MID 60 DEWPOINTS IN WARM SECTOR. DRIER AIR WILL SPREAD ACROSS THE
REGION LATER TONIGHT IN THE WAKE OF WARM FRONT LIFTING NORTH
AND EXITING PREFRONTAL TROUGH TO OUR EAST. THIS SHOULD ALLOW
MINIMUMS TO DROP INTO THE 50S.

SURFACE LOW PRESSURE WILL LIFT NORTH AND THEN EAST ACROSS SOUTHERN
CANADIAN PROVINCES ON FRIDAY. WIND WILL AGAIN BE MAIN ISSUE AND SOME
SORT OF HEADLINE WILL LIKELY BE NECESSARY. WILL ALSO SEE SOME
WRAP AROUND SHRA AS LOW SHIFTS EAST. WILL SPREAD POPS A LITTLE
FARTHER SOUTH BASED ON LAYER RH TRENDS. FAVORED COLD ADVECTION AND
CLOUD COVER POTENTIAL WILL MAKE FOR COOLER TEMPERATURES ALL BUT
FAR SOUTH.

WITH SLOWER TRACK OF SURFACE LOW WILL LINGER POPS ACROSS THE
NORTHERN FA THROUGH THE NIGHT.

CONFIDENCE LOW BUT WILL MAINTAIN LOW POPS INTO THE WEEKEND IN
ZONAL MID LEVEL FLOW AND PASSAGE OF WEAK WAVES.

LONG RANGE...MONDAY THROUGH WEDNESDAY. MAIN ISSUE THROUGH PERIOD
WILL BE TIMING OF NORTHERN STREAM WAVE. MODELS ALL SHOWING TIMING
ISSUES WITH WAVE SO HAVE MAINTAINED EXTENDED LOW POP PERIOD.
BASED ON THERMAL PROFILES TEMPERATURES WILL RANGE AT OR ABOVE
AVERAGE.

&&
.AVIATION...PRIMARILY LOOKING AT VFR CIGS WITH PATCHY MVFR
CIGS/VSBY IN STRONGER STORMS PRETTY MUCH ANYWHERE ACROSS THE AREA
AS SEVERAL BOUNDARIES PUSH THROUGH.

&&

.HYDROLOGY...SPOTTY FLASH FLOODING THIS MORNING MAY LEAD TO SOME
LOCALIZED RIVER RISES. WILL BE MONITORING FOR ADDITIONAL FLOOD
THREAT WITH ANY NEW CONVECTIVE DEVELOPMENT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...TORNADO WATCH IN EFFECT UNTIL 9PM CDT.
MN...TORNADO WATCH IN EFFECT UNTIL 9PM CDT.

&&

VOELKER
Hazardous weather outlook, Jun 17, 6:53 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
653 AM CDT THU JUN 17 2010

MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016-
024-026>030-038-039-049-052>054-181200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-
EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-WESTERN WALSH COUNTY-
653 AM CDT THU JUN 17 2010

...SEVERE THUNDERSTORMS ARE EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF
A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED
LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE
RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA.

EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE
WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE
FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT.
ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED.

ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS
IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25
TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH
WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE
THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM
2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY
NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH
ONTO ROADWAYS.

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO
SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL
INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN
PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN
MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND
EVENING AND PRODUCE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO
35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY.
WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND
ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE
WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY
AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND
DEBRIS TO WASH ONTO ROADWAYS.

STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY
WINDS FOR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ006-009-016-017-024-032-181200-
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
HUBBARD-WADENA-
653 AM CDT THU JUN 17 2010

...SEVERE THUNDERSTORMS ARE EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF
A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED
LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE
RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS
THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA.

EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE
WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE
FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO
LOCALLY HEAVY RAIN CAN A BE EXPECTED.

AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO
SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL
INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN
PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN
MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND
EVENING AND PRODUCE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Jun 17, 4:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
409 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          HOLMES                  47.72N 97.30W
06/17/2010                   GRAND FORKS        ND   FIRE DEPT/RESCUE

            MULTIPLE VORTEX TORNADO

&&

BBRAMER
Local storm report, Jun 17, 4:11 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
411 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     DAZEY                   47.19N 98.20W
06/17/2010                   BARNES             ND   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 4:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
414 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          6 W REYNOLDS            47.67N 97.24W
06/17/2010                   TRAILL             ND   TRAINED SPOTTER

            TORNADO WAS MOVING NORTH.

&&

BBRAMER
Local storm report, Jun 17, 4:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
421 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TORNADO          2 S DEER CREEK          46.36N 95.32W
06/17/2010                   OTTER TAIL         MN   TRAINED SPOTTER

            WEDGE TORNADO

&&

BBRAMER
Local storm report, Jun 17, 4:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FUNNEL CLOUD     1 NW FOSSTON            47.59N 95.76W
06/17/2010                   POLK               MN   TRAINED SPOTTER

0422 PM     FUNNEL CLOUD     1 NW FOSSTON            47.59N 95.76W
06/17/2010                   POLK               MN   TRAINED SPOTTER

&&

BBRAMER
Local storm report, Jun 17, 4:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FUNNEL CLOUD     1 NW FOSSTON            47.59N 95.76W
06/17/2010                   POLK               MN   TRAINED SPOTTER

&&

BBRAMER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:17 AM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele58 min
Jun 17, 8:53 AM CDTSevere Thunderstorm WarningFGFCass67 min
Jun 17, 9:02 AM CDTFlash Flood WarningFGFEddy, Griggs, Nelson13 hr
Jun 17, 9:35 AM CDTFlash Flood WarningFGFCass12 hr
Jun 17, 12:55 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy50 min
Jun 17, 1:41 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey49 min
Jun 17, 3:36 PM CDTTornado WarningFGFGrand Forks, Nelson, Steele39 min
Jun 17, 3:43 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey47 min
Jun 17, 3:48 PM CDTTornado WarningFGFGrand Forks, Traill42 min
Jun 17, 3:52 PM CDTTornado WarningFGFBarnes, Griggs53 min
Jun 17, 3:59 PM CDTTornado WarningFGFGrand Forks, Nelson, Walsh46 min
Jun 17, 4:03 PM CDTTornado WarningFGFEddy, Griggs, Nelson42 min
Jun 17, 4:09 PM CDTTornado WarningFGFBarnes, Griggs, Steele51 min
Jun 17, 4:24 PM CDTTornado WarningFGFBenson, Eddy, Ramsey51 min
Jun 17, 4:27 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey48 min
Jun 17, 4:29 PM CDTTornado WarningFGFGrand Forks, Walsh46 min
Jun 17, 4:35 PM CDTTornado WarningFGFGrand Forks, Griggs, Nelson, Steele, Traill40 min
Jun 17, 4:52 PM CDTTornado WarningFGFBenson, Cavalier, Ramsey, Towner53 min
Jun 17, 4:58 PM CDTTornado WarningFGFGrand Forks, Nelson, Ramsey, Walsh47 min
Jun 17, 5:01 PM CDTTornado WarningFGFGrand Forks, Walsh44 min
Jun 17, 5:15 PM CDTTornado WarningFGFGrand Forks, Traill30 min
Jun 17, 5:24 PM CDTTornado WarningFGFWalsh51 min
Jun 17, 5:28 PM CDTTornado WarningFGFGrand Forks, Walsh46 min
Jun 17, 5:36 PM CDTTornado WarningFGFWalsh24 min
Jun 17, 5:43 PM CDTTornado WarningFGFGrand Forks, Walsh47 min
Jun 17, 6:11 PM CDTTornado WarningFGFPembina, Walsh31 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.